Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  A generalized approach for solution to image stresses of dislocations
 
 
Title: A generalized approach for solution to image stresses of dislocations
Author: Pan, X.
Hu, W.
Wu, C.T.
Appeared in: Journal of the mechanics and physics of solids
Paging: Volume 103 (2017) nr. C pages 3-21
Year: 2017
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands